# SDR USAA2009083192301

- Difficulty date: July 25, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2338427
- Part serial: 380U
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - DELAMINATION ON LEFT ELEVATOR TAB SKIN AT NR 2 HINGE CUTOUT.  REPAIRED LEFT ELEVATOR TAB SKIN AT NR 2 HINGE CUTOUT IAW TYPICAL REPAIR 55-20-03.
